MathSciNet Relay Station
MathSciNet bibliographic data
MR1415338 46L40 (46L57 47B47 47B49 47D25)
Šemrl, Peter Local automorphisms and derivations on ${\scr B}(H)$. Proc. Amer. Math. Soc. 125 (1997), no. 9, 2677–2680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement